# SDR AALA202411143416

- Difficulty date: November 14, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 96,072 hours, 12,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 103718
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR AFT EMERGENCY LIGHT BATTERY PACK NEEDS TO BE REPLACE. REMOVED AND REPLACED R4 DOOR EMERGENCY LIGHT BATTERY PACK. PER AMM 33-51-06.
